Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Shreveport, LA

March 27, 20114 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2011, 4:34 AM CDT for 4 parishes in Louisiana. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 4:34 AM CDT (09:34 UTC)
Expired
Mar 27, 2011, 5:30 AM CDT
In force
56 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:37 AM CDTHAIL 0.88Hodge, LAHWY 147 AT HODGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
2222 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS54 KSHV 270934
SVRSHV
LAC013-049-061-073-271030-
/O.NEW.KSHV.SV.W.0028.110327T0934Z-110327T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
434 AM CDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  WESTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...MONROE...CLAIBORNE...
  BROWNSVILLE-BAWCOMVILLE...
  EAST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 530 AM CDT

* AT 429 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF JONESBORO...AND MOVING EAST AT 35 MPH. ANOTHER
  THUNDERSTORM WAS LOCATED OVER MINERAL SPRINGS...AND MOVING EAST AT
  35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RICHWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3261 9210 3233 9202 3220 9285 3250 9295
TIME...MOT...LOC 0931Z 257DEG 29KT 3233 9275

$$

09
2 follow-up statements
034 
WWUS54 KSHV 271006
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 AM CDT SUN MAR 27 2011

LAC013-061-271016-
/O.CAN.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/
LINCOLN LA-BIENVILLE LA-
506 AM CDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR BIENVILLE AND LINCOLN PARISHES
IS CANCELLED...

LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202
TIME...MOT...LOC 1006Z 257DEG 29KT 3236 9236

$$

LAC049-073-271030-
/O.CON.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/
OUACHITA LA-JACKSON LA-
506 AM CDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR JACKSON AND OUACHITA PARISHES...

AT 503 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR EROS...OR 16 MILES SOUTHWEST OF 
BROWNSVILLE-BAWCOMVILLE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERAL
SPRINGS...CADERVILLE...CYPRESS...FOLKSVILLE...LAPINE...CHENIERE...
LUNA...DREW...CLAIBORNE...FONDALE...WEST MONROE...RICHWOOD AND MONROE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202
TIME...MOT...LOC 1006Z 257DEG 29KT 3236 9236

$$

09
911 
WWUS54 KSHV 271029
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 AM CDT SUN MAR 27 2011

LAC049-073-271037-
/O.EXP.KSHV.SV.W.0028.000000T0000Z-110327T1030Z/
OUACHITA LA-JACKSON LA-
529 AM CDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND OUACHITA PARISHES
WILL EXPIRE AT 530 AM CDT...

THE SEVERE THUNDERSTORM THAT MOVED ACROSS JACKSON PARISH AND INTO 
OUACHITA PARISH HAS WEAKENED AND IS NO LONGER SEVERE. THUS...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3224 9260 3244 9255 3261 9210 3233 9202
TIME...MOT...LOC 1027Z 257DEG 29KT 3240 9211

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:09 AM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Mar 27, 12:09 AM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 AM CDT SUN MAR 27 2011

.UPDATE...

A FEW SHOWERS WELL BEHIND THE COLD FRONT OVER SOUTH CENTRAL
ARKANSAS AND A BIT SOUTH OF I-20 IN NE TEXAS. THE COLD FRONT AND
IT/S CHANCE THUNDERSTORM PROB IS STILL WORKING SOUTHWARD OVER DEEP
EAST TEXAS AND NORTH CENTRAL LOUISIANA. DREW BACK NORTHWEST ON THE
SLIGHT CHANCE WORDING FOR SHOWERS AND ISOLATED THUNDER WITH THE
850MB FRONT STIRRING THESE NEW SHOWERS. NO OTHER CHANGES AT THIS
TIME. /24/

&&

.PREV DISCUSSION... /ISSUED 1024 PM CDT SAT MAR 26 2011/

DISCUSSION...
DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS WAITING FOR THE
WATCH TO EXPIRE BEFORE REALLY LIGHTING UP THE RADAR OVER NORTHWEST
LA. THE PRIMARY THREAT FOR ANY STRONG TO SEVERE STORMS WILL BE
HAIL AT THIS POINT. THE COLD FRONT IS DROPPING TEMPS A GOOD 15
DEGREES UPON PASSAGE IN A FEW SPOTS AND WILL PUSH SOUTH OF THE CWA
WELL PRIOR TO DAYBREAK. AT THIS TIME...THE BOUNDARY STRETCHES FROM
RUSK TEXAS...TO MONROE LA. WE MADE SOME CHANGES TO SKY GRIDS GOING
MOSTLY CLOUDY OR BECOMING AND ADJUSTED THE ADJUSTED POPS SINCE THE
WATCHES EXPIRATION. LOADED IN NEW NAM DEW POINTS AND WINDS THROUGH
DAYLIGHT TOMORROW. /24/

AVIATION...
A COLD FRONT CONTINUES TO DRIFT SSE ACROSS E TX/N LA THIS
EVENING...AND EXTENDS JUST S OF A JSO...TO SHV...TO F24...TO NEAR
MLU LINE AS OF 0215Z. ISOLATED CONVECTION WILL REMAIN POSSIBLE THROUGH
06Z FOR AREAS ALONG/S OF THIS BNDRY...HOWEVER CONFIDENCE REMAINS LOW
AS WEAK UPPER LEVEL FORCING AND WANING LOW LEVEL INSTABILITY WILL
LIMIT ANY ADDITIONAL DEVELOPMENT. VFR CIGS CONTINUE ALONG/JUST
BEHIND THE FRONT...BUT A LARGE AREA OF LOW MVFR CIGS OVER SE OK/SW
AR WILL QUICKLY SPILL SWD TONIGHT...AFFECTING THE TXK/ELD TERMINALS
BEFORE 06Z...AND THE E TX/N LA TERMINALS BETWEEN 06-12Z. THESE CIGS
MAY BECOME IFR OVER THE ELD/MLU TERMINALS LATE...WITH THESE LOW CIGS
AREAWIDE EXPECTED TO LINGER/ONLY IMPROVE SLOWLY AFTER 17Z AREAWIDE.
DESPITE THE FRONT STALLING ALONG THE LA COAST SUNDAY MORNING...SRLY
WINDS ABOVE 2.5KFT WILL ALLOW FOR OVERRUNNING TO OCCUR AREAWIDE
DURING THE AFTERNOON...AS A WEAK SHORTWAVE TRAVERSES EWD ACROSS THE
REGION. THUS...CAN/T RULE OUT SCT -SHRA WITH ISOLATED -TSRA DURING
THE LATE AFTERNOON/EARLY EVENING...PRIMARILY ALONG/N OF I-20. THESE
MVFR CIGS WILL PERSIST THROUGH MONDAY MORNING BEFORE LIFTING. NNW
WINDS 10-15KTS BEHIND TO FRONT THIS EVENING WILL VEER AND BECOME NNE
5-10KTS AFTER 06Z...AND CONTINUE THROUGH THE REMAINDER OF THE TAF
PERIOD. /15/

PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAR 26 2011/

DISCUSSION...
SLOWING AND DEEPENING UPPER TROF MOVG SLOWLY ACROSS MS RIVER
VALLEY. TRAILING SFC LOW SHOWING UP VIVIDLY ON VISIBLE SATELLITE
AND LAPS DATA..WITH TRIPLE POINT NEAR DEQUEEN...COLD FRONT
EXTENDING SW TO JUST WEST OF TYR...AND WARM FRONT JUST NORTH OF
TXK AND ELD. DEVELOPING CU FIELDS WITH CAPES REACHING AROUND 2500
J/KG...SUGGEST TEMPS IN MID 80S COMING CLOSE TO BREAKING CAP DURG
LATE AFTN. STEEP LAPSE RATES SUGGEST POSSIBLE LARGE HAIL AS MAIN
SVR THREAT...UNIDIRECTIONAL WIND FLOW SUGGEST TORNADIC THREAT
LIMITED TO WARM FRONTAL BOUNDARY LOCATION...MAINLY SOUTHCENTRAL
AR...AND EXTREME NORTHCENTRAL LA. MOISTURE ALSO BECOMES SPARSER
FURTHER TO THE WEST. SHORT WAVE...NOT EVIDENT ON PREVIOUS MODELS...
SEEN ON LATEST NAM AND ECMWF TO DIVE INTO CWA TOMORROW...WITH STRONG
ISENTROPIC LIFT. GOING WITH 40 TO 50 PERCENT POPS...BUT MAY BECOME
WIDESPREAD IN COVERAGE. A SUBSEQUENT SHORT WAVE ARRIVING LATE
MONDAY NIGHT WILL LIKELY TRACK FURTHER NORTH...SO KEEPING CHANCE
IN NORTHERN CWA INTO TUESDAY...MORE UNCERTAIN FURTHER SOUTH.
MOISTURE BECOMES TRAPPED IN INVERSION WITH THIS COLD AIR IN PLACE.
CLOUDY AND UNSEASONALLY COOL FOR MUCH OF THE WEEK...WITH A LARGE
UPPER LOW DEVELOPING OVER TX BY THURSDAY. RAINFALL MAY BE MORE
CONVECTIVE ON THURSDAY....THAN OVERRUNNING SHORTWAVE ACTIVITY
EARLIER IN THE WEEK. FINALLY...DRY AIR IN FLOW BECMG ZONAL ON TAP
FOR THE UPCOMING WEEKEND IN THE EXTENDED./VII/.

AVIATION...

FOR AVIATION...EXPECT MOSTLY SCATTERED TO BROKEN CLOUDS AROUND 5 KFT
FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. EXCEPTION MAY
BE MVFR CIGS AND VISIBILITY IN THE VICINITY OF A COLD FRONT...
CURRENTLY FROM SOUTHEAST OKLAHOMA INTO NORTHEAST TEXAS. THE FRONT
WILL MOVE SOUTHEAST AROUND 25 KTS AND SHOULD REACH DEEP EAST TEXAS
AND NORTH CENTRAL LOUISIANA BY 03Z THIS EVENING. SURFACE WINDS
PRECEDING THE FRONT MAY CREATE SOME HAZARDS FOR LIGHT AIRCRAFT...
WITH SOUTHWEST WINDS OF 15 TO 20 KTS AND GUST APPROACHING 30 KTS AT
TIMES. AFTER FRONTAL PASSAGE WINDS WILL SHIFT TO THE NORTHWEST AT
SPEEDS AROUND 10 KTS WITH GUSTS TO 20 KTS. ISOLATED TSTMS WILL ALSO
CREATE FLIGHT HAZARDS...ALONG AND AHEAD OF THE FRONT THROUGHOUT MUCH
OF THE AFTERNOON AND EVENING. COVERAGE OF STORMS WILL INCREASE THIS
EVENING ACROSS SOUTHCENTRAL AR AND NORTHCENTRAL LA. FOLLOWING
FRONTAL PASSAGE THIS EVENING AND CONTINUING INTO SUNDAY...EXPECT
OVERCAST CIGS BETWEEN 1 AND 2 KFT.  /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  47  66  56  75  51 /  30  10  10  30  20
MLU  48  66  59  77  52 /  40  10  10  30  40
DEQ  41  62  49  67  44 /  20  10  30  40  10
TXK  42  60  51  71  46 /  20  10  20  40  20
ELD  41  61  52  75  47 /  30  10  10  30  20
TYR  49  65  59  72  49 /  20  10  10  20  20
GGG  48  64  58  72  50 /  20  10  10  20  20
LFK  53  71  65  75  56 /  30  10  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24
Hazardous weather outlook, Mar 26, 11:47 AM CDT, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CDT SAT MAR 26 2011

ARZ050-051-059-060-070-071-LAZ017-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-271700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-SABINE LA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1147 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP LATER THIS
AFTERNOON AND EVENING AS AFTERNOON HEATING DESTABILIZES THE
ATMOSPHERE. HOWEVER...ANY STORMS THAT DEVELOP ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF
THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON
TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ARZ061-072-073-LAZ001>006-010>014-018>022-271700-
NEVADA-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1147 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS MAY POSSIBLY DEVELOP ALONG A
COLD FRONT LATER THIS AFTERNOON...AS THE FRONT...AIDED BY
AFTERNOON HEATING...BEGINS TO MOVE TO THE SOUTH AND EAST. MOST
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS...HOWEVER...STRONGER STORMS MAY BE CAPABLE OF PRODUCING
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF
THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON
TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

VII

In the hours before

Local storm report, Mar 27, 1:52 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 AM CDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             QUITMAN                 32.35N 92.72W
03/26/2011  E0.75 INCH       JACKSON            LA   PUBLIC

&&

09
Special weather statement, Mar 27, 3:16 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 AM CDT SUN MAR 27 2011

LAZ005-012-013-270845-
BIENVILLE-JACKSON-LINCOLN-
316 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
     BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARCADIA...GRAMBLING AND RUSTON...

AT 309 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF GIBSLAND...OR 21
MILES SOUTHEAST OF MINDEN...MOVING NORTHEAST AT 40 MPH. A SECOND
STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF BIENVILLE...MOVING
EAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

09
Special weather statement, Mar 27, 3:26 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
326 AM CDT SUN MAR 27 2011

LAZ010>012-018-270900-
BIENVILLE-DE SOTO-NATCHITOCHES-RED RIVER-
326 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     BIENVILLE...DE SOTO...RED RIVER AND NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     RINGGOLD...AND HALL SUMMIT

AT 324 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF COUSHATTA...OR
18 MILES NORTHEAST OF MANSFIELD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Mar 27, 4:01 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 AM CDT SUN MAR 27 2011

LAZ005-013-014-270945-
JACKSON-LINCOLN-OUACHITA-
401 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN...OUACHITA AND JACKSON...

INCLUDING THE FOLLOWING LOCATIONS...
     BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD AND WEST
     MONROE...

AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTH OF RUSTON...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Mar 27, 4:03 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 AM CDT SUN MAR 27 2011

LAZ005-012-013-270945-
BIENVILLE-JACKSON-LINCOLN-
403 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
     BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     GRAMBLING AND RUSTON...

AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES EAST OF RINGGOLD...OR 22
MILES WEST OF JONESBORO...MOVING EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Mar 27, 4:05 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SUN MAR 27 2011

LAZ005-006-014-270945-
LINCOLN-OUACHITA-UNION-
405 AM CDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 AM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION...LINCOLN AND OUACHITA...

INCLUDING THE FOLLOWING LOCATIONS...
     STERLINGTON...

AT 403 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF RUSTON...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:34 PM CDTSevere Thunderstorm WarningSHVBossier, Webster25 min
Mar 26, 10:11 PM CDTSevere Thunderstorm WarningSHVBienville, Lincoln, Webster64 min
Mar 26, 10:57 PM CDTSevere Thunderstorm WarningSHVJackson38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.